# SDR MWEA040159

- Difficulty date: September 7, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N918ME
- Make and model: Boeing 717-200
- Aircraft serial: 55180
- Aircraft time: 663 hours, 383 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Warning System
- Condition: False Indication
- Location: Rt Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LEVEL TWO ALERT GENERATOR RIGHT WITH NO VOLTS OR FREQUENCY.  --  PERFORMED SATISFACTORY TEST OF SYSTEM. ALL SYSTEMS, OPERATIONS CHECKED GOOD. AIRCRAFT OK FOR SERVICE.
